# SDR SIMA20210512001

- Difficulty date: May 12, 2021
- Submitted: May 14, 2021
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 40,690 hours, 34,978 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLIGHT HAD A SMELL AND SMOKE IN COCKPIT OUT OF SOMEWHERE IN THE CENTER PANE DECLARED EMERGENCYL"TRANSFERRED TO NRWC 681-SAT-05543"JOSHUA ALES 657840-C/A-C/W ENG RUNS IAW RR LMM 72-00-00 AND PERFORMED ETN# ETN-EM-72-034.NO SMOKE OR SMELL NOTICE.AIRCRAFT GOOD FOR FURTHER FLT.
